# SDR MK1Y20220429006

- Difficulty date: April 29, 2022
- Submitted: April 29, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N391CM
- Make and model: Boeing 767323
- Aircraft serial: 32975
- Aircraft time: 51,520 hours, 21,336 cycles
- System (JASC): 5500 · Empennage Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER, CENTER SECTION, UPPER SKIN, RBL 28.33, STR-U10: DURING MAINTENANCE INSPECTION, CORROSION DAMAGE WAS FOUND AT DATUM LOCATION AS MENTIONED ABOVE. THE CORROSION WAS REMOVED AND REMAINING MATERIAL THICKNESS MEASUREMENT WAS PERFORMED.SEE RFTA 02815-0244. THERE IS A LOSS OF 29% IN THICKNESS, 0.099 INCH OF 0.140 INCH AS MENTIONED.
